# SDR ABXA080136

- Difficulty date: March 24, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 58,978 hours, 55,777 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 995815957
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 8105 FRAME CRACKED, LOWER PYLON BELOW AND FORWARD OF AFT ENGINE MOUNT.  INSTALLED SPLICE REPAIR IAW DC9 DWG K05683.
